# SDR AALA201808029004

- Difficulty date: August 1, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 262FF AT AFT GALLEY AREA  DELAMINATED.  REPLACED THE FLOOR PANEL 262FF IAW DWG E53671805, SRM 53-02-00-300-011,  AND AMM 53-00-00-400-801-A STEP 4A (3) (4).
